STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-609 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Synovitis (2094); Joint Laxity (4526)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned.
Event or Problem Description
It was reported by the patient, that he was implanted with a right stryker knee on (b)(6) 2019, and revised on (b)(6) 2021, due to instability.Per indication in op report, ¿patient developed instability of the knee and presumed synovitis associated with that¿brought to the hospital for arthrotomy, exploration, tibial insert poly exchange¿.